# SDR HEEA967149

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 230321827
- Condition: Shorted
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTED OUT AND GETS VERY HOT.   TIME SINCE REPAIR 0:00.
